# SDR UHLA2011052500182

- Difficulty date: May 25, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 18,213 hours, 11,308 cycles
- System (JASC): 5240 · Service Doors
- Part: Window
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ARM/DISARM INDICATOR NOT FULLY GREEN IN WINDOW.  ADJUSTED SIGHT WINDOW IAW EMB 170 MM 52-41-00.
